Volume 20, issue 4 (2020)

Download this article
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Transverse link invariants from the deformations of Khovanov $\mathfrak{sl}_{3}$–homology

Carlo Collari

Algebraic & Geometric Topology 20 (2020) 1729–1768
Bibliography
1 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
2 D Bennequin, Entrelacements et équations de Pfaff, from: "Third Schnepfenried geometry conference, I", Astérisque 107, Soc. Math. France, Paris (1983) 87 MR753131
3 C Collari, Transverse invariants from Khovanov-type homologies, J. Knot Theory Ramifications 28 (2019) MR3910954
4 J B Etnyre, Legendrian and transversal knots, from: "Handbook of knot theory" (editors W Menasco, M Thistlethwaite), Elsevier, Amsterdam (2005) 105 MR2179261
5 B Gornik, Note on Khovanov link cohomology, preprint (2004) arXiv:math/0402266
6 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
7 M Khovanov, Patterns in knot cohomology, I, Experiment. Math. 12 (2003) 365 MR2034399
8 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
9 G Kuperberg, Spiders for rank 2 Lie algebras, Comm. Math. Phys. 180 (1996) 109 MR1403861
10 S Lang, Algebra, 211, Springer (2002) MR1878556
11 L Lewark, Rasmussen’s spectral sequences and the 𝔰𝔩N–concordance invariants, Adv. Math. 260 (2014) 59 MR3209349
12 L Lewark, A Lobb, New quantum obstructions to sliceness, Proc. Lond. Math. Soc. 112 (2016) 81 MR3458146
13 L Lewark, A Lobb, Upsilon-like concordance invariants from 𝔰𝔩n knot cohomology, Geom. Topol. 23 (2019) 745 MR3939052
14 R Lipshitz, L Ng, S Sarkar, On transverse invariants from Khovanov homology, Quantum Topol. 6 (2015) 475 MR3392962
15 C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebr. Geom. Topol. 6 (2006) 651 MR2240910
16 A Lobb, A note on Gornik’s perturbation of Khovanov–Rozansky homology, Algebr. Geom. Topol. 12 (2012) 293 MR2916277
17 M Mackaay, P Vaz, The universal sl3–link homology, Algebr. Geom. Topol. 7 (2007) 1135 MR2336253
18 M Mackaay, P Vaz, The foam and the matrix factorization sl3 link homologies are equivalent, Algebr. Geom. Topol. 8 (2008) 309 MR2443231
19 S Y Orevkov, V V Shevchishin, Markov theorem for transversal links, J. Knot Theory Ramifications 12 (2003) 905 MR2017961
20 O Plamenevskaya, Transverse knots and Khovanov homology, Math. Res. Lett. 13 (2006) 571 MR2250492
21 M Polyak, Minimal generating sets of Reidemeister moves, Quantum Topol. 1 (2010) 399 MR2733246
22 D E V Rose, P Wedrich, Deformations of colored 𝔰𝔩N link homologies via foams, Geom. Topol. 20 (2016) 3431 MR3590355
23 N C Wrinkle, The Markov theorem for transverse knots, PhD thesis, Columbia University (2002) MR2703285
24 H Wu, Braids, transversal links and the Khovanov–Rozansky theory, Trans. Amer. Math. Soc. 360 (2008) 3365 MR2386230
25 H Wu, On the quantum filtration of the Khovanov–Rozansky cohomology, Adv. Math. 221 (2009) 54 MR2509322